A note on rational points near planar curves

Research output: Contribution to journalArticle

Standard

A note on rational points near planar curves. / Chow, Samuel Khai Ho.

In: Acta Arithmetica, Vol. 177, 22.02.2017, p. 393-396.

Research output: Contribution to journalArticle

Harvard

Chow, SKH 2017, 'A note on rational points near planar curves', Acta Arithmetica, vol. 177, pp. 393-396. https://doi.org/10.4064/aa8622-11-2016

APA

Chow, S. K. H. (2017). A note on rational points near planar curves. Acta Arithmetica, 177, 393-396. https://doi.org/10.4064/aa8622-11-2016

Vancouver

Chow SKH. A note on rational points near planar curves. Acta Arithmetica. 2017 Feb 22;177:393-396. https://doi.org/10.4064/aa8622-11-2016

Author

Chow, Samuel Khai Ho. / A note on rational points near planar curves. In: Acta Arithmetica. 2017 ; Vol. 177. pp. 393-396.

Bibtex - Download

@article{00f0500bc5804a3f9cbfd2c3a63db9c3,
title = "A note on rational points near planar curves",
abstract = "Under fairly natural assumptions, Huang counted the number of rational points lying close to an arc of a planar curve. He obtained upper and lower bounds of the correct order of magnitude, and conjectured an asymptotic formula. In this note, we establish the conjectured asymptotic formula.",
keywords = "Metric diophantine approximation, Rational points near curves",
author = "Chow, {Samuel Khai Ho}",
note = "This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.",
year = "2017",
month = "2",
day = "22",
doi = "10.4064/aa8622-11-2016",
language = "English",
volume = "177",
pages = "393--396",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - A note on rational points near planar curves

AU - Chow, Samuel Khai Ho

N1 - This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

PY - 2017/2/22

Y1 - 2017/2/22

N2 - Under fairly natural assumptions, Huang counted the number of rational points lying close to an arc of a planar curve. He obtained upper and lower bounds of the correct order of magnitude, and conjectured an asymptotic formula. In this note, we establish the conjectured asymptotic formula.

AB - Under fairly natural assumptions, Huang counted the number of rational points lying close to an arc of a planar curve. He obtained upper and lower bounds of the correct order of magnitude, and conjectured an asymptotic formula. In this note, we establish the conjectured asymptotic formula.

KW - Metric diophantine approximation

KW - Rational points near curves

U2 - 10.4064/aa8622-11-2016

DO - 10.4064/aa8622-11-2016

M3 - Article

VL - 177

SP - 393

EP - 396

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

ER -